# SDR AU980243

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A21
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 8834K5
- Condition: Broken
- Location: Te Flap Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP ACTUATION SWITCH BROKE APART DURING ACTUATION.
